# SDR DALA2016032802372

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON PREVIOUS REPAIR DOUBLER OF LT WING SLAT PANEL NR 2.  SLAT PANEL NR 2 OF LT WING WAS REPLACED AND WAS REMOVED, INSTALLED ON CARD NR 105, ZONE 10.
